Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online


Asked On : Sat, 9 Apr 2011
Answers:  2 Views:  694
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thanks for your query.

You have androgenic alopecia,

General measures to take- improve your diet with leafy vegetables, fresh fruits, plenty of water, sprouts, pulses, high protein diet, avoid items with high sugar content like sweets & chocolates, less of Chinese foods, less of pizza & burgers, more of milk & ghee, dry fruits. Good sleep also has an important role to play.
After proper diagnosis one can start with topical preparations like Minoxidil 2%-5% applied twice daily on scalp along with tab biotin one daily other hormonal medicines are also available if needed. If baldness sets in, then one can go for hair transplantation also.

best wishes
Answered: Sun, 26 Aug 2012
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
you have androgenic alopecia.
apply minoxidil 2% twica a day.
take biotin tab daily.
dont do any hair treatment.
take diet rich in protein.
Answered: Mon, 11 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor